Started 4ME / nexavir

trickthefox

Senior Member
Messages
212
Likes
533
Location
Brighton
Yo guys
I just started 4ME (nexavir) and feeling a bit more spacey and tired, has anyone who has tried this felt the same? is it normal to feel a bit worse at the start? I have huge histamene issues, and wander if its triggered some of those?
Would love to hear from some people on this
 

frederic83

Senior Member
Messages
296
Likes
277
Location
France
I felt a bit feverish and very tired (slept all day) after 5 injections. Now I slow down and/or space the injections.
 

Sushi

Moderation Resource Albuquerque
Messages
17,126
Likes
26,667
Location
Albuquerque
I felt a bit feverish and very tired (slept all day) after 5 injections. Now I slow down and/or space the injections.
How often are you injecting and what quantity? I do better with smaller injections (1 ml) and less frequently (every other day).
 

trickthefox

Senior Member
Messages
212
Likes
533
Location
Brighton
I personally discontinued the 4 ME and am feeling much better with the removal of them - on that note I have about 9 vials left if anyone wants them at a discounted price - i know im not exactly selling them with my bad account haha, but its good to be honest! if someone wants them - let me know
 

frederic83

Senior Member
Messages
296
Likes
277
Location
France
How often are you injecting and what quantity? I do better with smaller injections (1 ml) and less frequently (every other day).
1ml/day is ok. Another problem with the 2ml injection is that it is painful at the injection site a few hours after the injection. The pain can last a few days, even in the butt cheeks.

1ml/day is very tolerable for the pain, and I don't have the fever, I would be always sick otherwise.

I don't have "good effects" right now. I did my 11th injections.

@trickthefox Are you positive for a specific pathogen?
 

Sushi

Moderation Resource Albuquerque
Messages
17,126
Likes
26,667
Location
Albuquerque
I don't have "good effects" right now. I did my 11th injections.
It took many months for me to start getting the "good effects," but once they came, there was a real boost. I use 31 gauge, very short needles and inject in the lower belly (pull up a big pinch of flesh). I haven't had pain with this technique.
 

RML

Senior Member
Messages
403
Likes
668
I think at first I used to feel shaky or muscle twiches , something funny anyway that I don't usually get, in my legs for a bit after taking it. It just felt weird, not painful or scary. But I did feel a really big uptake in energy levels around that time too.
 

Theodore

Senior Member
Messages
687
Likes
681
Location
France
1ml/day is ok. Another problem with the 2ml injection is that it is painful at the injection site a few hours after the injection. The pain can last a few days, even in the butt cheeks.

1ml/day is very tolerable for the pain, and I don't have the fever, I would be always sick otherwise.

I don't have "good effects" right now. I did my 11th injections.

@trickthefox Are you positive for a specific pathogen?
He is positive to the Elispot. How is it going on with you anyway? La crème c'est bien après le Nexavir (genre 1-2 mois)...

It took many months for me to start getting the "good effects," but once they came, there was a real boost. I use 31 gauge, very short needles and inject in the lower belly (pull up a big pinch of flesh). I haven't had pain with this technique.
Hi Sushi, are you still on it?
 

Sushi

Moderation Resource Albuquerque
Messages
17,126
Likes
26,667
Location
Albuquerque
Are you still take it now? Do you have an opinion on the transdermal cream?
I can't get it, so no, I am no longer taking it. The transdermal cream is made from a powder. I tried the powder (in capsules) for a month and found it had no effect for me so I have never tried it as a cream as it is very expensive.